# SDR CA130122008

- Difficulty date: January 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766277B
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, BOTH GENERATORS DROPPED OFFLINE AND ADG DEPLOYED. CREW DECLARED AN EMERGENCY.  THERE WAS ALSO REPORT OF SMOKE AFT LAV MSG.  NTSB IS INVESTIGATING. FDR/CVR ARE IN QUARANTINE.  RT IDG WAS R & R. THE NR 1 GCU WAS R & R.
